An octahedral-elliptic type equality in Br_2(k), by Joan-C. Lario, Anna Rio

This paper has appeared in C.R.Acad.Sci.Paris Ser. 1 Math 321 (1995), no. 1, 39-44, and so the dvi version has been removed. In this paper we describe links between certain Galois embedding problems and 3-torsion points of elliptic curves. The paper will appear in Comptes Rendus, typed accordingly to its technical requirements. The file was compiled using lamstex.

Joan-C. Lario, Anna Rio <lario@ma2.upc.es, rio@grec.upc.es>